RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 4, Pages 23–31 (Mi ivm9101)  

anonical frames of a curve in multidimensional affine space

M. I. Kabanovaa, A. M. Shelekhovb

a Moscow Pedagogical State University, 1 Malaya Pirogovskaya str., Bld. 1, Moscow, 119991 Russia
b Tver State University, 33 Zhelyabov str., Tver, 170000 Russia

Abstract: Using the classical Elie Cartan method we construct a canonical frame of a smooth curve in multidimensional affine space with canonical or non-canonical parameter.

Keywords: multidimensional affine space, smooth curve, canonical frame, Elie Cartan method.

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:4, 17–24

Bibliographic databases:

UDC: 514.754
Received: 01.10.2014

Citation: M. I. Kabanova, A. M. Shelekhov, “anonical frames of a curve in multidimensional affine space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 4, 23–31; Russian Math. (Iz. VUZ), 60:4 (2016), 17–24

Citation in format AMSBIB
\Bibitem{KabShe16}
\by M.~I.~Kabanova, A.~M.~Shelekhov
\paper anonical frames of a~curve in multidimensional affine space
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 4
\pages 23--31
\mathnet{http://mi.mathnet.ru/ivm9101}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 4
\pages 17--24
\crossref{https://doi.org/10.3103/S1066369X16040046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409282600004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962724973}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9101
  • http://mi.mathnet.ru/eng/ivm/y2016/i4/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:64
    Full text:12
    References:46
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020